MAUDE Adverse Event Report: CORDIS US. CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534642T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a fracture was found on a 6f 100cm multipurpose (mpa) 2 infiniti diagnostic catheter immediately upon opening the package.The damage was identified after removal of the catheter from the sterile packaging during preparation.The fracture occurred at the body near the tip and resulted in a complete separation of the device.Another 6f 100cm mpa 2 infiniti diagnostic catheter was used to complete the procedure.No preparation steps were performed prior to observing the fracture.There were no reported injuries to the patient.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, g3, g6, h1, h2, h3, h6, and h11.Complaint conclusion: as reported, a fracture was found on a 6f 100cm multipurpose (mpa) 2 infiniti diagnostic catheter immediately upon opening the package.The damage was identified after removal of the catheter from the sterile packaging during preparation.The fracture occurred at the body near the tip and resulted in a complete separation of the device.Another 6f 100cm mpa 2 infiniti diagnostic catheter was used to complete the procedure.No preparation steps were performed prior to observing the fracture.There were no reported injuries to the patient.A non-sterile cath f6inf tl mp a2 100cm 2sh device was returned for investigation.Visual inspection of the received unit during unaided eye inspection showed no abnormal conditions.A high-magnification microscopic evaluation of the brite tip/distal tip was also performed, and no abnormal conditions were observed.The unit did not present any damage or anomalies during visual inspection, and no abnormal conditions were identified during microscopic evaluation.Product analysis did not provide evidence suggesting the reported failure was related to manufacturing or design issues.The reported ¿brite tip/distal tip ¿ separated¿ was not substantiated because the returned device did not present with any damages.According to the device instructions for use, ¿to prevent damage to the catheter tip during removal from the package, grasp the hub and withdraw the catheter.¿ based on the available information, the event was identified immediately upon opening the package; however, the specific handling during package removal was not described.Therefore, it cannot be determined whether the event aligned with or conflicted with that instruction.Visual and microscopic evaluation of the returned device did not identify damage or anomalies, and the product analysis did not identify evidence of a manufacturing or design issue.Accordingly, the exact cause of the event cannot be determined, and use-related factors cannot be excluded.Based on the available information, there is no evidence to suggest the reported event is related to manufacturing or design issues.Therefore, no additional actions will be taken.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24689385
Report Number9616099-2026-00395
Device Sequence Number18605547
Product Code DQO
UDI-Device Identifier10705032014304
UDI-Public(01)10705032014304(17)280630(10)18476979
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number534642T
Device Lot Number18476979
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F 100CM MPA 2 INFINITI DIAGNOSTIC CATHETER
Patient SexUnknown